# SDR AALA20130423027

- Difficulty date: April 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 50,857 hours, 6,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  SECURED BULB FOR LEFT NUMBER 3 DOOR EXTERIOR EMERGENCY LIGHT.  OPS CHECK NORMAL.
